Ibuprofen 100mg Suspension For Children soothes away pain from teething and toothache, earache, sore throats, headache and minor aches and sprains. Ibuprofen suspension 100mg/5ml contains the same active ingredient as Nurofen for children which retails for £3.59 in chemists and supermarkets. It provides relief by changing the body's response to high temperature, pain and swelling. The suspension contains the active ingredient ibuprofen, which belongs to a group of medicines known as non- steroidal anti-inflammatory drugs (NSAIDs). It acts by targeting the source of fever and pain.
How can you sell this item for so much less than my local chemist?
We keep our overheads to a minimum, ensure the margins added are fair and work on larger sale volumes than a local chemist. All these measures provide major cost saving benefits to the consumer. Our prices on this medication are based on the non branded version of Nurofen suspension. Nurofen's suspensions active ingredient is 100mg/5ml ibuprofen which actually provides the desired effects.
Does your medication give me the same effect as the branded version?
Absolutely. When a pharmaceutical company develops a drug it is given unique rights to sell it for a number of years. Once that ends any company can make it providing they meet the regulations. Therefore, over the counter drugs have identical medical properties regardless of brand, packaging and advertising.
The key is the ‘active' ingredient - the chemical that actually treats the symptom. Protections and quality control apply equally to all branded and non branded products. The non branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same.
Dr. Chris Steele GP, the resident Doctor on ITV1's This Morning agrees:
“The key is the active ingredient. Look on the brand you know, note the active ingredient and then check it's the same one at the same dose as the generic brand."